# SDR CALA2025100809793

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM PREVIOUS REPAIRSTA 986.5 RBL 45"-LBL 45".   REMOVED AND INSTALLED REPAIR PARTS (T-CHORD -1 , ANGLES -2 , ANGLES -3, STRAP -4) AT STA 986.5 FROM LBL 51 TO RBL 51 IAW SRM 53-70-51-2R-4.
